About this Journal Submit a Manuscript Table of Contents
International Journal of Analysis
Volume 2013 (2013), Article ID 368150, 3 pages
http://dx.doi.org/10.1155/2013/368150
Research Article

Infinite-Scroll Attractor Generated by the Complex Pendulum Model

Department of Mathematics, Shivaji University, Vidyanagar, Kolhapur 416004, India

Received 20 November 2012; Revised 4 February 2013; Accepted 12 February 2013

Academic Editor: Rodica Costin

Copyright © 2013 Sachin Bhalekar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report the finding of the simple nonlinear autonomous system exhibiting infinite-scroll attractor. The system is generated from the pendulum equation with complex-valued function. The proposed system is having infinitely many saddle points of index two which are responsible for the infinite-scroll attractor.